Follow
Nicolas Perkowski
Nicolas Perkowski
Verified email at math.fu-berlin.de - Homepage
Title
Cited by
Cited by
Year
Paracontrolled distributions and singular PDEs
M Gubinelli, P Imkeller, N Perkowski
Forum of Mathematics, Pi 3, e6, 2015
6852015
KPZ reloaded
M Gubinelli, N Perkowski
Communications in Mathematical Physics 349, 165-269, 2017
2622017
Energy solutions of KPZ are unique
M Gubinelli, N Perkowski
Journal of the American Mathematical Society 31 (2), 427-471, 2018
1362018
Pathwise stochastic integrals for model free finance
N Perkowski, DJ Prömel
712016
Lectures on singular stochastic PDEs
M Gubinelli, N Perkowski
arXiv preprint arXiv:1502.00157, 2015
632015
regularization of ODEs perturbed by noise
FA Harang, N Perkowski
Stochastics and Dynamics, 2140010, 2021
572021
The Kardar–Parisi–Zhang equation as scaling limit of weakly asymmetric interacting Brownian motions
J Diehl, M Gubinelli, N Perkowski
Communications in Mathematical Physics 354, 549-589, 2017
542017
Paracontrolled distributions on Bravais lattices and weak universality of the 2d parabolic Anderson model
J Martin, N Perkowski
532019
Pathwise integration and change of variable formulas for continuous paths with arbitrary regularity
R Cont, N Perkowski
Transactions of the American Mathematical Society, Series B 6 (5), 161-186, 2019
532019
Dimensional reduction in nonlinear filtering: a homogenization approach
P Imkeller, NS Namachchivaya, N Perkowski, HC Yeong
492013
The infinitesimal generator of the stochastic Burgers equation
M Gubinelli, N Perkowski
Probability Theory and Related Fields 178 (3), 1067-1124, 2020
452020
Pathwise superreplication via Vovk’s outer measure
M Beiglböck, AMG Cox, M Huesmann, N Perkowski, DJ Prömel
Finance and Stochastics 21, 1141-1166, 2017
432017
The Hairer-Quastel universality result at stationarity (Stochastic Analysis on Large Scale Interacting Systems)
M Gubinelli, N Perkowski
数理解析研究所講究録別冊 59, 101-115, 2016
42*2016
A Fourier analytic approach to pathwise stochastic integration
M Gubinelli, P Imkeller, N Perkowski
42*2016
Supermartingales as Radon–Nikodym densities and related measure extensions
N Perkowski, J Ruf
382015
Multidimensional SDE with distributional drift and Lévy noise
H Kremp, N Perkowski
Bernoulli 28 (3), 1757-1783, 2022
332022
The existence of dominating local martingale measures
P Imkeller, N Perkowski
Finance and Stochastics 19 (4), 685-717, 2015
302015
Local times for typical price paths and pathwise Tanaka formulas
N Perkowski, D Prömel
302015
Derivation of the stochastic Burgers equation with Dirichlet boundary conditions from the WASEP
P Gonçalves, N Perkowski, M Simon
Annales Henri Lebesgue 3, 87-167, 2020
282020
An invariance principle for the two-dimensional parabolic Anderson model with small potential
K Chouk, J Gairing, N Perkowski
Stochastics and Partial Differential Equations: Analysis and Computations 5 …, 2017
282017
The system can't perform the operation now. Try again later.
Articles 1–20